# SDR COMA2008121750034

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 22,044 hours, 19,222 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensing Element
- Part number: 355483255
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM BOS RECEIVED ANTI-ICE DUCT WARNING MSG, (LEFT FUSELAGE) WITH ANTI-ICE SYSTEM OFF.  EMERGENCY DECLARED, A/C RETURNED TO BOS LANDED SAFELY.  REMOVED AND REPLACED LEFT MLG SENSING ELEMENT (A41WK).
